# SDR SWAA2022021656057

- Difficulty date: May 14, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,752 hours, 28,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER INBOARD FIXED TRAILING EDGE PANEL 551GB; UPPER SURFACE SEAL RETAINER BRACKET; OUTBOARD HOLE IS WORN AND CRACKED. / REMOVED AND REPLACED NEW SEAL RETAINER BRACKET TO L/H WING LOWER INBOARD FIXED TRAILING PANEL 551GB IAW B737-700 DWG 115A2714 REV:-; SRM 51-40-02-0G-0 ATAG# WN3775
